# SDR UALA2012030101280

- Difficulty date: March 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,106 hours, 9,415 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FUELER RT OUTBD REFUEL VALVE WILL NOT OPEN.  RENDERED RT OUTBD REFUEL VALVE INOP PER MEL 28040.  RPLC'D RT OUTBD REFUELING VALVE CONTROLLER PER MM.  OPS AND LEAK CHECK GOOD.
